MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ SINGLEPIECE IOL WITH ULTRASERT DELIVERY SYSTEM; LENS, GUIDE, INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ SINGLEPIECE IOL WITH ULTRASERT DELIVERY SYSTEM; LENS, GUIDE, INTRAOCULAR
Model Number AU00T0
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health care professional reported that during intraocular lens implantation surgery when lens being loaded surgeon noticed that the haptic was broken in the delivery system.Surgery was completed on the same day.There was no patient contact.
 
Additional Manufacturer Narrative
The sample was not returned.Three photos were provided in the supporting documentation.Photo one shows the used device held in ungloved fingers.The device was shown just before the loading area throughout the tip.The posterior surface was facing the camera.The plunger appeared to be oriented correctly.There appears to be viscoelastic in the device.The plunger was advanced beyond mid-nozzle and appeared to have overrode the lens.The lens was advanced into the nozzle entry area.The leading haptic was extended and trapped underneath the plunger.The trailing haptic position or condition cannot be determined from this photo.Photo two showed the used device from an anterior view held in ungloved fingers.The lens stop was removed.There appears to be viscoelastic in the device.The plunger was advanced beyond mid-nozzle and appeared to have overrode the lens.The lens was advanced into the nozzle entry area.The leading haptic was extended and trapped underneath the plunger.The trailing haptic was observed to the left of the plunger, positioned over the optic and appeared to be broken in the gusset area.The trailing haptic appeared to be extended backward with the distal haptic tip partially in the loading area.Photo three showed the used device from a side view held in ungloved fingers.The plunger and lens location and condition were previously described in the photo one and photo two review.No further determinations can be made from the photos.A physical sample would be necessary to make further determinations.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.A qualified viscoelastic was used.The product investigation could not identify a root cause for the reported complaint.Based on our observation of the attached photos, there appeared to be clinical solution present in the device.The condition and position of the haptics inside the device cannot be determined from the photos.It is difficult to make a final determination without evaluation of the physical sample.The root cause cannot be determined based on available information.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ SINGLEPIECE IOL WITH ULTRASERT DELIVERY SYSTEM
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23595219
Report Number1119421-2025-02981
Device Sequence Number9388807
Product Code KYB
UDI-Device Identifier00380652394796
UDI-Public(01)00380652394796(17)271030(11)241031(10)15941935
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU00T0
Device Lot Number15941935
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VISCOAT OVD
Patient SexUnknown